# SDR 20000403SH008

- Difficulty date: March 6, 2000
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N89NC
- Make and model: Braero BAE125800A
- Aircraft serial: 258102
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Part number: 25VF3323309
- Condition: Cut
- Location: Vacuum System
- Part time: 4,211 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM LINE FOR THE PRESSURIZATION SYSTEM LINE, PN 25VF3323-309, RUNS UNDER THE AILERON CABLE.  THIS LINE IS .3750 INCH OUTSIDE DIAMETER HAD A CUT IN IT FROM CABLE .1875 INCH DEEP.  CUSTOMER REPORTED HAVING PROBLEMS REGULATING PRESSURIZATION SYSTEM IN THE NORMAL OR EMERGENCY SYSTEM.  (X)
